of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems

Bruce, J.W. (1986) of 1-parameter families of map-germs ℝ³,0 -> ℝ³,0 with applications to condensation problems. Journal of the London Mathematical Society, 33 (2). pp. 375-384. ISSN 0024-6107 DOI https://doi.org/10.1112/jlms/s2-33.2.375

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 12 Jan 2011 10:06
URI: http://repository.edgehill.ac.uk/id/eprint/2186

Archive staff only

Item control page Item control page